# SDR QXEA2013040900779

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Crank Assy
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT OVERCENTER SPRING CRANK ASSY CORRODED. REMOVED AFT SERVICE DOOR AFT OVERCENTER SPRING CRANK ASSY IAW AMM 52-41-11-000-801, REV 40, PARA 1, 2, AND 4N(1). MATCH DRILLED NEW CRANK ASSY IAW SRM 51-40-07-02-01, REV 12.  REINSTALLED AFT SERVICE DOOR AFT OVERCENTER SPRING CRANK ASSY IAW AMM 52-41-11-400-801, REV 40, PARA 1, 2, 3 AND 4B(1) THROUGH (4).  COMPLETED STEP 5A OF AMM 52-41-11-400-801, REV 40.  OPS CHECKED GOOD. INSTALLED DOOR SURROUND IAW AMM 52-41-11-400-801, STEPS 5B AND 5C, REV 40.  OPS CHECK OK.
